# SDR IPXA2014042182726

- Difficulty date: March 28, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Intercostal
- Part number: AJC75825
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C INSPECTION, VERTICAL STAB RT SIDE, REAR/CENTER-TO-REAR SPAR INTERCOSTAL CRACKED NEAR Y=2164.  FABRICATED AND INSTALLED REPAIR IAW SRM 55-30-02, REPAIR 7, FIG 204.
